Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Hyperpigmentation, used hydroquinone creams but no effect. Help

I have hyperpigmentation resulting from healed injuries and bug bites. Been using over the counter creams with hidroquinone but no improvement Tried all topical creams that claim to even out complexion ,they just made me Lighter and the spots more visible. What can I use pills/ injection something that Will work from really desperate can t even wear skirts because my legs are horrible! YYYY@YYYY
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi suraj,

Thanks for writing in.

You can try spot peels like glycolic acid kojic acid salycylic acid for hyperpigmentation.
Retinoid creams can also lighten the black spots.

Also supportive oral tablets containing vitamin C and glutathione can be helpful.

Glutathione injections are available in some countries to treat hyperpigmentation.It is worth a try.

Hope this helps.

Answered: Sat, 13 Oct 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor